Lawrence, Robert W. (1934) The Magnetic Susceptibilities of the Ions of Uranium in Aqueous Solution. Journal Of The American Chemical Society, 56 (4) 776-783 doi:10.1021/ja01319a005
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The Magnetic Susceptibilities of the Ions of Uranium in Aqueous Solution | ||
Journal | Journal Of The American Chemical Society | ||
Authors | Lawrence, Robert W. | Author | |
Year | 1934 (April) | Volume | 56 |
Issue | 4 | ||
Publisher | American Chemical Society (ACS) | ||
DOI | doi:10.1021/ja01319a005 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 1191805 | Long-form Identifier | mindat:1:5:1191805:5 |
GUID | 0 | ||
Full Reference | Lawrence, Robert W. (1934) The Magnetic Susceptibilities of the Ions of Uranium in Aqueous Solution. Journal Of The American Chemical Society, 56 (4) 776-783 doi:10.1021/ja01319a005 | ||
Plain Text | Lawrence, Robert W. (1934) The Magnetic Susceptibilities of the Ions of Uranium in Aqueous Solution. Journal Of The American Chemical Society, 56 (4) 776-783 doi:10.1021/ja01319a005 | ||
In | (1934, April) Journal Of The American Chemical Society Vol. 56 (4) American Chemical Society (ACS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |